# SDR HALA2020070100135

- Difficulty date: July 1, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 28,297 hours, 66,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D29982225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED SLIDE PINS CAME OUT.  REMOVED AND REPLACED MAIN ENTRY DOOR SLIDE PER AMM 25-61-01.  OPS AND SECURE CHECKS GOOD.
